Inference in Nearly Nonstationary SVAR Models With Long-Run Identifying Restrictions
Journal of Business & Economic Statistics, 2010, vol. 28, issue 1, 1-12
References: Add references at CitEc
Citations: View citations in EconPapers (22) Track citations by RSS feed
Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/jbes.2009.08116 full text (application/pdf)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:28:i:1:y:2010:p:1-12
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().